Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 257, NWS Morristown, TN

June 15, 2011Hamilton County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 15, 2011, 4:59 PM EDT for Hamilton County, Tennessee. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2011, 4:59 PM EDT (20:59 UTC)
Expired
Jun 15, 2011, 6:00 PM EDT
In force
61 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

County Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 97 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 5:23 PM EDTHAIL 1.2511 Ne Chattanooga, TNQUARTER TO HALF DOLLAR SIZED HAIL THAT THE SEQUOYAH NUCLER PLANTN AND NEAR HIXSON.
Jun 15, 5:30 PM EDTHAIL 1.75Harrison, TNGOLF BALL SIZED HAIL ON HIGHWAY 58. REPORTED BY SPOTTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 12:52 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-377 J/kg
Mixed-layer LCL
1521 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WUUS54 KMRX 152059
SVRMRX
TNC065-152200-
/O.NEW.KMRX.SV.W.0257.110615T2059Z-110615T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
459 PM EDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HAMILTON COUNTY IN EAST TENNESSEE...

* UNTIL 600 PM EDT

* AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM DUNLAP TO WHITWELL...AND WERE 
MOVING EAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  SODDY-DAISY...HARRISON...SALE CREEK...MIDDLE VALLEY...SHADY GROVE 
AND BIRCHWOOD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM THIS 
EVENING.

&&

LAT...LON 3511 8539 3516 8538 3533 8524 3545 8517
      3546 8512 3543 8510 3544 8507 3541 8502
      3538 8503 3538 8500 3536 8498 3531 8497
      3528 8494 3515 8503 3508 8501
TIME...MOT...LOC 2058Z 277DEG 35KT 3536 8530 3522 8541

$$

DMG
1 follow-up statement
985 
WWUS54 KMRX 152120
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
520 PM EDT WED JUN 15 2011

TNC065-152200-
/O.CON.KMRX.SV.W.0257.000000T0000Z-110615T2200Z/
HAMILTON TN-
520 PM EDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR HAMILTON COUNTY...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR SODDY DAISY...AND WAS MOVING EAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  BIRCHWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM THIS 
EVENING.

&&

LAT...LON 3511 8539 3516 8538 3533 8524 3545 8517
      3546 8512 3543 8510 3544 8507 3541 8502
      3538 8503 3538 8500 3536 8498 3531 8497
      3528 8494 3515 8503 3508 8501
TIME...MOT...LOC 2120Z 282DEG 36KT 3524 8509

$$

DMG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:39 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 15, 3:39 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
339 PM EDT WED JUN 15 2011

.SHORT TERM (TONIGHT THROUGH THURSDAY)...ACTIVE STORMS THIS
AFTERNOON...BUT NOT AN ACTIVE PATTERN OF SYSTEMS AS FRONTAL SYSTEM
LOOKS TO NOT CLEAR THE AREA UNTIL LATER ON THURSDAY.  WILL CLEAR THE
PRECIP WEST TO EAST ON THURSDAY AFTERNOON AND EVENING...BUT FRONT
NOT MAKING IT FAR AWAY AT ALL.

SEVERE THREAT FOR THE AREA LIKELY TO GO INTO THE NIGHT AS 25KT
LOW-LEVEL JET PUMPS MOISTURE INTO THE AREA.  PRESENT SVR WATCH GOES
UNTIL 8PM...BUT WOULD THINK SOME PART OF THE AREA WILL HAVE A WATCH
AFTERWARDS.

.LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...THIS PERIOD STARTS
OUT WITH A FAIRLY MUTED WAVE PATTERN WITH THE UPPER LOW STILL OVER
THE GRT LAKES AND THE UPPER HI OVER NRN MEXICO.  BY SATURDAY THE
HIGH DRIFTS OVER TEXAS AND BUILDS RESULTING IN 500MB HEIGHT RISES
OVER OUR CWA OF ABOUT 50-60M...AND PUSHES THE NW FLOW MAIN STORM
TRACK OFF TO OUR NORTHEAST.

BEFORE THE RIDGE BUILDS IN...MODELS SHOW SMALL WIGGLES IN NW FLOW
OVER AREA FOR FRIDAY...SUFFICIENT TO KEEP SOME POPS IN...THEN TREND
TO NO POPS SW-NE OVER A 2-DAY PERIOD...STARTING IN THE SW FRIDAY
NIGHT NEAR CHA...AND FINALLY CUTTING OFF POPS IN THE NORTHEAST BY
SUNDAY NIGHT.  WILL LET RIDGE RULE FROM THEN THROUGH TUESDAY NIGHT
WITH NO POPS...BUT NEXT SYSTEM LOOKS LIKE IT COULD BE CLOSE ENOUGH
TO INTRODUCE POPS BY THE END OF THE FORECAST ON WEDNESDAY.

FOR TEMPS...NO MAJOR STRAYING FROM GUIDANCE ON EITHER LOWS OR
HIGHS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             68  93  64  91  68 /  60  20  20  20  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  66  89  62  87  68 /  60  30  10  20  20
OAK RIDGE, TN                       66  89  62  86  67 /  60  20  10  20  20
TRI CITIES AIRPORT, TN              61  86  56  83  62 /  70  30  10  30  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

GM
Hazardous weather outlook, Jun 15, 4:34 AM EDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
434 AM EDT WED JUN 15 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-160845-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
434 AM EDT WED JUN 15 2011 /334 AM CDT WED JUN 15 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...WITH A THREAT OF
STRONG TO SEVERE STORMS THIS AFTERNOON AND EVENING. LARGE HAIL AND
DAMAGING WINDS OF 60 MPH OR GREATER WILL BE THE MAIN THREATS.
HOWEVER...AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES DECREASE GRADUALLY EACH DAY...WITH ONLY A VERY
SLIGHT CHANCE BY MONDAY AND TUESDAY...DUE TO A BUILDING UPPER RIDGE
OF HIGH PRESSURE.

THE THREAT OF STRONG TO MARGINALLY SEVERE STORMS IS VERY LOW FOR
THURSDAY THROUGH TUESDAY...SO NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

TG

In the hours before

Special weather statement, Jun 15, 2:43 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
243 PM EDT WED JUN 15 2011

TNZ067-083-151930-
RHEA TN-ROANE TN-
243 PM EDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR ROANE AND EXTREME NORTHERN RHEA
COUNTIES UNTIL 330 PM EDT...

AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF ROCKWOOD...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES OR PENNIES IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
ROCKWOOD AROUND 250 PM EDT.
HARRIMAN AND FAIRVIEW AROUND 300 PM EDT.
KINGSTON AND PAINT ROCK AROUND 305 PM EDT.
DEARMOND AROUND 310 PM EDT.
BRADBURY AROUND 315 PM EDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

DGS
Special weather statement, Jun 15, 2:47 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
247 PM EDT WED JUN 15 2011

TNZ036-069>071-073-074-151945-
ANDERSON TN-JEFFERSON TN-KNOX TN-NORTH SEVIER TN-NW BLOUNT TN-SEVIER
SMOKY MOUNTAINS TN-
247 PM EDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR
BLOUNT...SEVIER...KNOX...JEFFERSON AND ANDERSON COUNTIES UNTIL 345
PM...

AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS OVER BLOUNT...SEVIER...KNOX...
JEFFERSON AND ANDERSON COUNTIES. THESE STORM WERE MOVING EAST AROUND
40 MPH.

SMALL HAIL...WIND GUSTS UP TO 50 MPH...AND LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE WITH THESE STORMS.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DMG
Special weather statement, Jun 15, 3:33 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
333 PM EDT WED JUN 15 2011

TNZ067-068-082>086-152030-
BLEDSOE TN-LOUDON TN-MCMINN TN-MEIGS TN-NORTHWEST MONROE TN-RHEA
TN-ROANE TN-
333 PM EDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR MONROE...MEIGS...MCMINN...
BLEDSOE...LOUDON...ROANE AND RHEA COUNTIES UNTIL 430 PM EDT...

AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
ROCKWOOD TO 12 MILES NORTH OF PIKEVILLE...WHICH WERE MOVING EAST AT
40 MPH.

SMALL HAIL...WIND GUSTS UP TO 50 MPH...AND LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE WITH THESE STORMS.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

DMG
Special weather statement, Jun 15, 3:53 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
353 PM EDT WED JUN 15 2011

TNZ068-071-072-086-087-152045-
BLOUNT SMOKY MOUNTAINS TN-LOUDON TN-NORTHWEST MONROE TN-NW BLOUNT
TN-SOUTHEAST MONROE TN-
353 PM EDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...MONROE AND LOUDON
COUNTIES UNTIL 445 PM EDT...

AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SWEETWATER...MOVING EAST AT 55 MPH.

HAIL UP TO THE SIZE OF DIMES OR PENNIES IS EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LOUDON...MARYVILLE...
ALCOA...EAGLETON VILLAGE...VONORE...GREENBACK...CITICO BEACH...
FRIENDSVILLE...TALASSEE...CLOVER HILL...HAPPY VALLEY...WILDWOOD...
CADES COVE...WALLAND AND TOWNSEND.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

DGS
Local storm report, Jun 15, 4:17 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
417 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     3 ENE WHITWELL          35.22N 85.47W
06/15/2011                   MARION             TN   LAW ENFORCEMENT

            ONE TREE DOWN ON MT CALVARY RD.

&&
Local storm report, Jun 15, 4:48 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
448 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             1 W DUNLAP              35.37N 85.40W
06/15/2011  E1.00 INCH       SEQUATCHIE         TN   EMERGENCY MNGR

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 11:42 AM EDTSevere Thunderstorm WarningMRXMorgan, Scott63 min
Jun 15, 12:09 PM EDTSevere Thunderstorm WarningMRXMarion66 min
Jun 15, 12:54 PM EDTSevere Thunderstorm WarningMRXHamilton, Sequatchie66 min
Jun 15, 1:00 PM EDTSevere Thunderstorm WarningMRXCampbell, Scott60 min
Jun 15, 1:05 PM EDTSevere Thunderstorm WarningMRXLoudon, Meigs, Rhea, Roane25 min
Jun 15, 1:25 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, Roane65 min
Jun 15, 1:41 PM EDTSevere Thunderstorm WarningMRXMorgan64 min
Jun 15, 2:07 PM EDTSevere Thunderstorm WarningMRXBledsoe, Meigs, Rhea25 min
Jun 15, 4:03 PM EDTAreal Flood AdvisoryMRXAnderson, Blount, Jefferson, Knox, Loudon, Morgan and 2 more3 hr
Jun 15, 4:11 PM EDTSevere Thunderstorm WarningMRXMarion, Sequatchie64 min
Jun 15, 4:36 PM EDTAreal Flood AdvisoryMRXBledsoe, Blount, Loudon, McMinn, Meigs, Monroe and 2 more3 hr
Jun 15, 5:23 PM EDTSevere Thunderstorm WarningMRXBradley67 min
Jun 15, 5:28 PM EDTSevere Thunderstorm WarningMRXBledsoe, Sequatchie62 min
Jun 15, 5:39 PM EDTAreal Flood AdvisoryMRXBledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 2 more3 hr
Jun 15, 5:43 PM EDTSevere Thunderstorm WarningMRXMarion32 min
Jun 15, 5:54 PM EDTSevere Thunderstorm WarningMRXPolk44 min
Jun 15, 6:00 PM EDTSevere Thunderstorm WarningMRXHamilton60 min
Jun 15, 6:16 PM EDTSevere Thunderstorm WarningMRXMeigs, Rhea37 min
Jun 15, 6:29 PM EDTSevere Thunderstorm WarningMRXMarion, Sequatchie61 min
Jun 15, 6:41 PM EDTSevere Thunderstorm WarningMRXBradley53 min
Jun 15, 7:00 PM EDTSevere Thunderstorm WarningMRXHamilton45 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.